Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Heart problem. Why does it act up? Is it stress? Why dizziness?

Hi my names Danielle. My bf has a real bad heart problem and no matter what he does or eat or doesn t eat it still acts up and we don t know what to do. His heart goes from 74 to 104 just like that. His been to the hospital so many time they just keep telling him its stress or something else. Its only better when he s in the shower. He gets dizzy sometimes and even tho he looks fine he feels like he s going to fall over. Can you help us?
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Your boyfriend's symptoms could be anxiety-related. Anxiety can manifest itself with not only psychological symptoms, but with physical symptoms also. However, the first step is a thorough medical evaluation to rule out ant possible medical problems. Once this is done then, he can consult a psychiatrist for a detailed psychological assessment and further treatment of his anxiety / stress.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor